Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 16, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 29, 2013, 4:30 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 4:30 PM CDT (21:30 UTC)
- Expired
- May 29, 2013, 5:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hemphill County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 144 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:33 PM CDT | TSTM WND GST 70 | 10 Ne Mobeetie, TX | 60-70 MPH WINDS |
| May 29, 5:31 PM CDT | TSTM WND GST 63 | 6 E Canadian, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:22 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3011 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
938
WFUS54 KAMA 292130
TORAMA
TXC211-483-292230-
/O.NEW.KAMA.TO.W.0016.130529T2130Z-130529T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
430 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 530 PM CDT
* AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 4 MILES NORTH OF NEW MOBEETIE...OR 14 MILES
SOUTHEAST OF MIAMI. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
NORTHEAST AT 55 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
CANADIAN... NEW MOBEETIE... LAKE MARVIN...
GLAZIER... BRISCOE... ALLISON...
MOBEETIE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3542 10047 3571 10053 3595 10050 3606 10012
3606 10000 3600 9999 3557 9999
TIME...MOT...LOC 2130Z 222DEG 47KT 3564 10038
$$
LG3 follow-up statements
092
WWUS54 KAMA 292147
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
447 PM CDT WED MAY 29 2013
TXC211-483-292230-
/O.CON.KAMA.TO.W.0016.000000T0000Z-130529T2230Z/
HEMPHILL TX-WHEELER TX-
447 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN WHEELER AND
HEMPHILL COUNTIES UNTIL 530 PM CDT...
AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 9 MILES SOUTHWEST OF LAKE MARVIN...OR 11
MILES SOUTHEAST OF CANADIAN...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
CANADIAN... LAKE MARVIN... GLAZIER...
BRISCOE... ALLISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3544 10041 3575 10045 3595 10050 3606 10012
3605 10000 3557 10000
TIME...MOT...LOC 2147Z 221DEG 46KT 3581 10023
$$
LG127
WWUS54 KAMA 292204
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
504 PM CDT WED MAY 29 2013
TXC211-483-292230-
/O.CON.KAMA.TO.W.0016.000000T0000Z-130529T2230Z/
HEMPHILL TX-WHEELER TX-
504 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN WHEELER AND
EASTERN HEMPHILL COUNTIES UNTIL 530 PM CDT...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 2 MILES EAST OF LAKE MARVIN...OR 14 MILES
EAST OF CANADIAN...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
LAKE MARVIN... GLAZIER... ALLISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3552 10017 3583 10028 3600 10034 3606 10012
3605 10000 3557 10000
TIME...MOT...LOC 2204Z 220DEG 46KT 3593 10010
$$
LG772
WWUS54 KAMA 292216
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT WED MAY 29 2013
TXC211-483-292226-
/O.CAN.KAMA.TO.W.0016.000000T0000Z-130529T2230Z/
HEMPHILL TX-WHEELER TX-
516 PM CDT WED MAY 29 2013
...THE TORNADO WARNING FOR NORTHEASTERN WHEELER AND EASTERN HEMPHILL
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3552 10017 3583 10028 3600 10034 3606 10012
3605 10000 3557 10000
TIME...MOT...LOC 2216Z 220DEG 46KT 3605 9998
$$
LGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 2:52 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 29, 2:52 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT WED MAY 29 2013
.SHORT TERM...
THE DRYLINE REMAINS APPROXIMATELY ALONG A LINE FROM GUYMON...WEST OF
GRUVER...WEST OF BORGER...EAST OF AMARILLO...TO WAYSIDE. STORMS HAVE
ALREADY DEVELOPED ALONG THIS DRYLINE AND ONE QUICKLY BECAME SEVERE
THOUGH IT HAS WEAKENED SOMEWHAT LATELY.
THE ATMOSPHERE STILL LOOKS VERY UNSTABLE EAST OF THE DRYLINE...THE
18Z KAMA SOUNDING HAD A CAPE VALUE OF 2500 J/KG WITH A MINIMAL CAP.
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE. ONE
LIMITING FACTOR AT LEAST INITIALLY COULD BE A BROAD THICK CIRRUS
ANVIL COVERING AREAS AHEAD OF WHERE THESE STORMS WILL BE MOVING
INTO...LIMITING THE HEATING AHEAD OF THE STORMS. AS FOR
HAZARDS...HAIL AND WINDS REMAIN THE PRIMARY HAZARDS...THOUGH
TORNADOES ARE ALSO A POSSIBILITY. IN ADDITION...GIVEN TRAINING
STORMS...THERE COULD BE A LOCALIZED FLASH FLOODING THREAT.
EXPECT THIS DRYLINE TO CONTINUE PROGRESS EAST THROUGH AT LEAST THE
DAY TIME HOURS. THERE IS SOME DISAGREEMENT BETWEEN MODELS IF THE
DRYLINE WILL RETREAT AFTER SUNSET. EVEN IF IT DOES RETREAT DOUBT THAT
IT WILL MOVE ANY FURTHER WEST OF IT/S CURRENT POSITION.
.LONG TERM...
AS THE MAIN UPPER LEVEL SHORT WAVE TROUGH LIFTS NORTHEAST...SHOULD
SEE A TRANSITION TO A DRIER PATTERN OVER THE NEXT FEW DAYS. NO MAJOR
CHANGES THROUGH THE LONG TERM AS THE PREVIOUS FORECAST LOOKS ON TRACK
AND FOCUS WAS ON THE IMPACTS IN THE SHORT TERM.
JOHNSON
&&
.FIRE WEATHER...
DRIER AIR IS EXPECTED ACROSS THE PANHANDLES TOMORROW AS RELATIVE
HUMIDITY VALUES SHOULD BE BELOW 15 PERCENT FOR ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES. ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE IN THE WESTERN AND CENTRAL TEXAS
PANHANDLE WHERE THE WINDS WILL BE NEAR OR ABOVE 15 MPH. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE IN THE
WESTERN TEXAS PANHANDLE ON FRIDAY DUE TO LOW RELATIVE HUMIDITY VALUES
AND STRONG WINDS.
JOHNSON
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 92 60 95 62 98 / 10 10 5 5 5
BEAVER OK 85 64 88 60 89 / 30 30 10 5 10
BOISE CITY OK 91 55 90 57 92 / 5 5 5 5 5
BORGER TX 91 64 95 68 97 / 20 20 5 5 10
BOYS RANCH TX 95 57 96 59 97 / 5 5 5 5 5
CANYON TX 92 58 96 61 97 / 10 10 5 5 5
CLARENDON TX 86 64 94 64 95 / 20 20 5 5 10
DALHART TX 93 53 95 57 95 / 5 5 5 5 5
GUYMON OK 93 57 93 59 93 / 20 20 5 5 5
HEREFORD TX 92 57 95 61 97 / 5 5 5 5 5
LIPSCOMB TX 85 64 90 64 90 / 40 40 10 5 10
PAMPA TX 85 60 93 65 92 / 20 20 5 5 10
SHAMROCK TX 84 66 94 65 93 / 50 50 5 5 10
WELLINGTON TX 87 69 96 66 95 / 50 50 10 5 10
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON...TEXAS.
&&
15/16Hazardous weather outlook, May 29, 3:02 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 302 PM CDT WED MAY 29 2013 OKZ001>003-TXZ001>020-300815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 302 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN TWO THIRDS OF THE PANHANDLES TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE EAST OF A GUYMON TO WAYSIDE LINE WITH THE GREATEST THREAT FOR SEVERE THUNDERSTORMS ALONG AND EAST OF A PERRYTON TO CLARENDON LINE. LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING WILL BE THE MAIN HAZARDS...THOUGH AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ALONG AND WEST OF A GUYMON TO AMARILLO LINE THIS AFTERNOON AND EVENING AS RELATIVE HUMIDITY VALUES FALL TO 5 TO 15 PERCENT WHILE SOUTHWEST WINDS INCREASE TO 20 TO 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE WESTERN AND CENTRAL PANHANDLES THURSDAY AND FRIDAY. CHANCES FOR THUNDERSTORMS MAY RETURN MONDAY AND TUESDAY AFTERNOON AND EVENING WITH THE BEST CHANCES OVER THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NECESSARY FROM EARLY THIS AFTERNOON INTO THIS EVENING EAST OF A GUYMON TO WAYSIDE LINE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS TODAY AND ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS THURSDAY AND FRIDAY. JOHNSON
In the hours before
Special weather statement, May 29, 3:26 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 326 PM CDT WED MAY 29 2013 TXZ004-009-292100- OCHILTREE TX-ROBERTS TX- 326 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTS AND SOUTHERN OCHILTREE COUNTIES UNTIL 400 PM CDT... AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF WOLF CREEK PARK...OR 21 MILES SOUTHEAST OF SPEARMAN...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WOLF CREEK PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3639 10094 3625 10056 3589 10085 3597 10105 TIME...MOT...LOC 2026Z 208DEG 33KT 3601 10090 JOHNSON
Local storm report, May 29, 3:36 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
336 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL HOWARDWICK 35.04N 100.91W
05/29/2013 E0.88 INCH DONLEY TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1300534
PLISCHKELocal storm report, May 29, 3:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 1 NE CLARENDON 34.95N 100.88W
05/29/2013 M0.75 INCH DONLEY TX TRAINED SPOTTER
VIA SPOTTERNETWORK
&&
EVENT NUMBER AMA1300535
FENNERLocal storm report, May 29, 4:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
402 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL LEFORS 35.44N 100.80W
05/29/2013 E1.75 INCH GRAY TX EMERGENCY MNGR
ALSO SOME MINOR STREET FLOODING AND 45 MPH WINDS.
&&
EVENT NUMBER AMA1300536
FENNERLocal storm report, May 29, 4:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
419 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 6 WSW LAKE MCCLELLAN 35.19N 100.97W
05/29/2013 GRAY TX EMERGENCY MNGR
2 SEMI TRUCKS TIPPED BY WIND AT I-40 AND HWY 70.
&&
EVENT NUMBER AMA1300537
FENNERLocal storm report, May 29, 4:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
424 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST 10 NW MOBEETIE 35.63N 100.57W
05/29/2013 E60 MPH ROBERTS TX NWS EMPLOYEE
PEA SIZE HAIL ALSO FELL WITH THIS STORM
&&
EVENT NUMBER AMA1300538
KRAUSEThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:24 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 28, 7:30 PM CDT | Tornado Warning | AMA | Deaf Smith | 45 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 59 min |
| May 28, 8:54 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 36 min |
| May 28, 8:56 PM CDT | Flash Flood Warning | AMA | Deaf Smith | 4 hr |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 66 min |
| May 28, 9:24 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 36 min |
| May 28, 9:45 PM CDT | Special Weather Statement | AMA | Potter, Randall | 30 min |
| May 28, 9:57 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 33 min |
| May 28, 10:29 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 31 min |
| May 28, 11:00 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 30 min |
| May 28, 11:28 PM CDT | Tornado Warning | AMA | Potter, Randall | 32 min |
| May 28, 11:55 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 65 min |
| May 29, 12:08 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| May 29, 1:00 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 60 min |
| May 29, 1:46 AM CDT | Tornado Warning | AMA | Gray | 44 min |
| May 29, 1:56 AM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 34 min |
| May 29, 2:25 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 65 min |
| May 29, 2:48 AM CDT | Special Weather Statement | AMA | Roberts | 42 min |
| May 29, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 39 min |
| May 29, 3:26 AM CDT | Special Weather Statement | AMA | Ochiltree | 49 min |
| May 29, 3:40 AM CDT | High Wind Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 54 min |
| May 29, 4:51 AM CDT | Red Flag Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 16 hr |
| May 29, 1:00 PM CDT | Special Weather Statement | AMA | Hutchinson | 30 min |
| May 29, 1:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 65 min |
| May 29, 1:37 PM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| May 29, 2:03 PM CDT | Special Weather Statement | AMA | Armstrong | 27 min |
| May 29, 2:16 PM CDT | Special Weather Statement | AMA | Roberts | 29 min |
| May 29, 2:29 PM CDT | Special Weather Statement | AMA | Gray | 31 min |
| May 29, 2:43 PM CDT | Special Weather Statement | AMA | Roberts | 32 min |
| May 29, 2:51 PM CDT | Special Weather Statement | AMA | Gray | 24 min |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 95 min |
| May 29, 3:14 PM CDT | Tornado Warning | AMA | Donley | 46 min |
| May 29, 3:26 PM CDT | Special Weather Statement | AMA | Ochiltree | 34 min |
| May 29, 3:37 PM CDT | Tornado Warning | AMA | Donley, Gray | 23 min |
| May 29, 4:00 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 30 min |
| May 29, 4:03 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 87 min |
| May 29, 4:10 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 65 min |
| May 29, 5:27 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 93 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.